MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Model Number A903316A
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient had latex allergy due to latex foley placed in the patient.Representative could not find any indication on foley package documenting latex product.Relief representative removed the foley immediately before procedure began, because they knew from experience this product was in fact a latex product.Patient sustained no harm.Surgeon opted to drain bladder with in and out catheter at the end of procedure rather than placing a non-latex foley.After examining other foley catheter kits the required documentation of latex product was found on the kit, but the flap seal was covering the writing from immediately being seen, a person would have to know where to look and maneuver the product inside.Some of the kits had an additional sticker placed on them that said this product contains latex, but all kits did not have a sticker.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be ¿incorrect/ missing translation; missing instructions; vendor/printer error." it was unknown whether the device had met specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The dhr review could not be performed without a lot number.The instructions for use were found adequate and states the following: it states "caution: this product contains natural rubber latex which may cause allergic reactions.Warning: do not use if allergic to iodine." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the patient was latex allergy, latex foley placed in patient.Representative could not find any indication on foley package documenting latex product.Relief representative removed the foley immediately before procedure began, because they knew from experience this product was in fact a latex product.Patient sustained no harm.Surgeon opted to drain bladder with in and out catheter at the end of procedure rather than placing a non-latex foley.After examining other foley catheter kits the required documentation of latex product was found on the kit, but the flap seal was covering the writing from immediately being seen, a person would have to know where to look and maneuver the product inside.Some of the kits had an additional sticker placed on them that said this product contains latex, but all kits did not have a sticker.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® IC COMPLETE CARE®
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16466954
Report Number1018233-2023-01383
Device Sequence Number20767859
Product Code MJC
UDI-Device Identifier00801741096600
UDI-Public(01)00801741096600
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA903316A
Device Catalogue NumberA903316A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer04/12/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown